The wave equation and the Helmholtz equation in an unbounded domain with a star-shaped boundary
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Optimal control and differential games, Tome 185 (1988), pp. 171-180
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1988_185_a12,
author = {L. A. Muravei},
title = {The wave equation and the {Helmholtz} equation in an unbounded domain with a~star-shaped boundary},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {171--180},
year = {1988},
volume = {185},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1988_185_a12/}
}
TY - JOUR AU - L. A. Muravei TI - The wave equation and the Helmholtz equation in an unbounded domain with a star-shaped boundary JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1988 SP - 171 EP - 180 VL - 185 UR - http://geodesic.mathdoc.fr/item/TM_1988_185_a12/ LA - ru ID - TM_1988_185_a12 ER -
L. A. Muravei. The wave equation and the Helmholtz equation in an unbounded domain with a star-shaped boundary. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Optimal control and differential games, Tome 185 (1988), pp. 171-180. http://geodesic.mathdoc.fr/item/TM_1988_185_a12/